# SDR CALA2024082902309

- Difficulty date: August 27, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 141N622023
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: EA 5210-03219 REV A OP 002 R1 PASSENGER ENTRY DOOR LOWER GATE IS CORRODED REF AMES NR 172653-0800-0002 REMOVED AND REPLACED R1 DOOR LOWER GATE W/ NEW GATE P/N 141N6220 -23 IAAW B757 200 AMM 52-11-38-404-009. SEE PARTIAL WORK ACCOMPL ISHED ON BACK OF N/R.
